# SDR JJBA20201127017

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 36,086 hours, 24,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Lt Wing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY EXIT MARKER INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT INVERTER.  OPERATIONS CHECK SATISFACTORY, NO FURTHER DEFECTS NOTED.
